# SDR GTIA2024102838488

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 43,822 hours, 19,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810C000001
- Part serial: 15071
- Condition: Faulty
- Location: Rudder
- Part time: 43,818 hours, 19,454 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION REPORTED IN THE AFT AREA AFTER T/O DURING CLIMB-FOR CORRECTIVE ACTION PLEASE REFERENCE LOG BOOK PAGES 3629277-2, 369277-1 AND 3629278-1 A/C OK FOR CONT. SVC. REMOVED AND REPLACED RUDDER SERVO CONTROL (1025GM)IAW AMM 27-24-51. ALL CHECKS AND LEAK CHECK OK.
